Alert archive / Michigan / Small Craft Advisories in 2012
Small Craft Advisory 89, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Sep 10, 2012, 3:47 PM EDT. It took effect at Sep 10, 2012, 11:00 PM EDT. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Sep 10, 2012, 3:47 PM EDT (19:47 UTC)
- In effect from
- Sep 10, 2012, 11:00 PM EDT
- Expired
- Sep 12, 2012, 8:00 PM EDT
- In force
- 45 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
891 WHUS73 KAPX 101947 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 347 PM EDT MON SEP 10 2012 LMZ341-342-344>346-110400- /O.UPG.KAPX.GL.A.0018.120911T0000Z-120912T0300Z/ /O.NEW.KAPX.GL.W.0028.120911T0300Z-120912T1200Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 347 PM EDT MON SEP 10 2012 ...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EDT WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345>349-LMZ323-LSZ321-322-110400- /O.NEW.KAPX.SC.Y.0089.120911T0300Z-120912T1200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 347 PM EDT MON SEP 10 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
7 follow-up statements
864 WHUS73 KAPX 110207 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1007 PM EDT MON SEP 10 2012 LMZ341-342-344>346-111015- /O.CON.KAPX.GL.W.0028.120911T0300Z-120912T1200Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1007 PM EDT MON SEP 10 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345>349-LMZ323-LSZ321-322-111015- /O.CON.KAPX.SC.Y.0089.120911T0300Z-120912T1200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1007 PM EDT MON SEP 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
449 WHUS73 KAPX 110747 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 347 AM EDT TUE SEP 11 2012 LMZ341-342-344>346-111600- /O.CON.KAPX.GL.W.0028.000000T0000Z-120912T1200Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 347 AM EDT TUE SEP 11 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345>349-LMZ323-LSZ321-322-111600- /O.CON.KAPX.SC.Y.0089.000000T0000Z-120912T1200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 347 AM EDT TUE SEP 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
450 WHUS73 KAPX 111943 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 343 PM EDT TUE SEP 11 2012 LMZ341-342-344>346-121200- /O.CON.KAPX.GL.W.0028.000000T0000Z-120912T1200Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 343 PM EDT TUE SEP 11 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345>349-LMZ323-LSZ321-322-121200- /O.CON.KAPX.SC.Y.0089.000000T0000Z-120912T1200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 343 PM EDT TUE SEP 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
252 WHUS73 KAPX 120225 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1025 PM EDT TUE SEP 11 2012 LMZ341-342-344>346-121100- /O.CON.KAPX.GL.W.0028.000000T0000Z-120912T1200Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1025 PM EDT TUE SEP 11 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345>349-LMZ323-LSZ321-322-121100- /O.CON.KAPX.SC.Y.0089.000000T0000Z-120912T1200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1025 PM EDT TUE SEP 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
123 WHUS73 KAPX 121157 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 757 AM EDT WED SEP 12 2012 LMZ341-342-344>346-122000- /O.CAN.KAPX.GL.W.0028.000000T0000Z-120912T1200Z/ /O.EXB.KAPX.SC.Y.0089.000000T0000Z-120912T2100Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 757 AM EDT WED SEP 12 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ346-LSZ321-322-121500- /O.EXT.KAPX.SC.Y.0089.000000T0000Z-120912T1500Z/ ST IGNACE TO FALSE DETOUR CHANNEL- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 757 AM EDT WED SEP 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-347-LMZ323-121800- /O.EXT.KAPX.SC.Y.0089.000000T0000Z-120912T1800Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- 757 AM EDT WED SEP 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ348-349-122000- /O.EXT.KAPX.SC.Y.0089.000000T0000Z-120912T2100Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 757 AM EDT WED SEP 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
137 WHUS73 KAPX 121554 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1154 AM EDT WED SEP 12 2012 LHZ346-LSZ321-322-122000- /O.NEW.KAPX.SC.Y.0090.120912T1554Z-120912T2000Z/ ST IGNACE TO FALSE DETOUR CHANNEL- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1154 AM EDT WED SEP 12 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345-347-LMZ323-122000- /O.EXT.KAPX.SC.Y.0089.000000T0000Z-120912T2000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- 1154 AM EDT WED SEP 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ348-349-LMZ346-130000- /O.EXT.KAPX.SC.Y.0089.000000T0000Z-120913T0000Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- MANISTEE TO POINT BETSIE MI- 1154 AM EDT WED SEP 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ341-342-344-345-122200- /O.EXT.KAPX.SC.Y.0089.000000T0000Z-120912T2200Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- 1154 AM EDT WED SEP 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
370 WHUS73 KAPX 121958 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 358 PM EDT WED SEP 12 2012 LSZ321-322-122100- /O.CAN.KAPX.SC.Y.0090.000000T0000Z-120912T2000Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 358 PM EDT WED SEP 12 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE FOR A FEW HOURS INTO EARLY EVENING...BUT WITH MAXIMUM GUSTS EXPECTED TO REMAIN UNDER 25 KNOTS. $$ LHZ345-347-LMZ323-130000- /O.EXT.KAPX.SC.Y.0089.000000T0000Z-120913T0000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- 358 PM EDT WED SEP 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ346-130000- /O.EXT.KAPX.SC.Y.0090.000000T0000Z-120913T0000Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 358 PM EDT WED SEP 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ341-342-344-345-130000- /O.EXT.KAPX.SC.Y.0089.000000T0000Z-120913T0000Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- 358 PM EDT WED SEP 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ348-349-LMZ346-130000- /O.CON.KAPX.SC.Y.0089.000000T0000Z-120913T0000Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- MANISTEE TO POINT BETSIE MI- 358 PM EDT WED SEP 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Sep 10, 3:36 PM EDT, 11 minutes earlier.
Area forecast discussion, Sep 10, 3:36 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
336 PM EDT MON SEP 10 2012
.SYNOPSIS...
ISSUED AT 259 PM EDT MON SEP 10 2012
HIGH PRESSURE WAS CENTERED OVER DETROIT THIS AFTERNOON. THIS HIGH
WILL SLIDE TO THE EAST COAST TUESDAY AND WEDNESDAY...WHILE A COOL
FRONT ADVANCES THROUGH THE PLAINS. BREEZY SOUTHWEST WINDS WILL
RESULT...PROPELLING TEMPERATURES TO MUCH ABOVE NORMAL BOTH DAYS. A
COOL FRONT WILL SLOWLY SAG THROUGH THE REGION...WEDNESDAY NIGHT INTO
THURSDAY...WITH A FEW ISOLATED SHOWERS. THIS FRONT WILL RETURN
TEMPERATURES TO NEAR NORMAL THROUGH THE WEEKEND. WEAK LOW PRESSURE
WILL FORM ON THE FRONT OVER THE OHIO VALLEY...FRIDAY THROUGH SUNDAY.
THIS WILL BRING ANOTHER CHANCE OF RAIN EACH DAY.
&&
.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 259 PM EDT MON SEP 10 2012
ON THE LATEST SURFACE WEATHER MAP...1024 MB HIGH PRESSURE WAS
CENTERED ACROSS SOUTHEAST LOWER MICHIGAN WHILE 994 MB LOW PRESSURE
WAS OVER CENTRAL SASKATCHEWAN. SATELLITE IMAGERY AND SURFACE
OBSERVATIONS SHOWED SUNNY TO PARTLY CLOUDY SKIES ACROSS NORTHERN
MICHIGAN. THE MAIN SHORT TERM FORECAST CONCERNS ARE MINIMAL WITH
LOW TEMPERATURES TONIGHT THE MAIN FOCUS.
TONIGHT INTO TUESDAY...HIGH PRESSURE WILL SLOWLY EDGE OFF TO OUR
EAST. AS LOW PRESSURE WELL TO OUR NORTHWEST EDGES TO THE EAST THE
SURFACE PRESSURE GRADIENT INCREASES...THIS WILL MAKE FOR GUSTY
WINDS...MAINLY DURING THE DAY TUESDAY. OVERALL...SKIES ARE
EXPECTED TO BE MOSTLY CLEAR THROUGH THE PERIOD. TEMPERATURES
TONIGHT ARE A BIT TRICKY...UPPER LEVEL WINDS INCREASE...BUT
SURFACE SHOULD REMAIN LARGELY DECOUPLED INLAND. THEREFORE...EXPECT
TEMPERATURES TO TO FALL OFF INTO THE MIDDLE AND UPPER 40S ACROSS
NORTHEAST LOWER...AND RANGE TO NEAR 60 NEAR THE LAKE MICHIGAN
SHORELINE. DECENT WARM ADVECTION TUESDAY...LEADING TO HIGHS OF
WELL INTO THE 70S TO THE LOWER 80S.
.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 259 PM EDT MON SEP 10 2012
TUESDAY NIGHT...AFTER THE PASSAGE OF THE MOISTURE STARVED WARM FRONT
SKIES WILL REMAIN MOSTLY CLEAR WITH GUSTY SOUTHWEST FLOW KEEPING
TEMPERATURES WELL INTO THE 60S OVERNIGHT.
WEDNESDAY THROUGH THURSDAY NIGHT...SKIES WILL REMAIN MOSTLY CLEAR THROUGH
WEDNESDAY AFTERNOON..AS A COLD FRONT ASSOCIATED WITH A LOW PRESSURE
SYSTEM OVER HUDSON BAY BEGINS TO SAG INTO EASTERN UPPER MICHIGAN.
MOISTURE ASSOCIATED WITH THIS COLD FRONT IS ALSO VERY MINIMAL...WITH
CLOUD COVER NOT EXPECTED TO BEGIN INCREASING UNTIL WEDNESDAY NIGHT.
WITH THE MOSTLY CLEAR SKIES DURING THE AFTERNOON HOURS AND 850MB
TEMPERATURES AROUND 14 TO 16 DEGREES CELSIUS...EXPECT MIXING TO
PRODUCE DAYTIME TEMPERATURES AROUND THE MID TO UPPER 70S ACROSS
EASTERN UPPER AND UPPER 70S TO MID 80S OVER NORTHERN LOWER.
FAVORABLE AREAS FOR SOUTHWESTERLY DOWNSLOPING WINDS ACROSS
NORTHEASTERN LOWER COULD SEE TEMPERATURES RISE A FEW DEGREES WARMER
(UPPER 80S). AS MOISTURE INCREASES ALONG THE FRONT COMBINED WITH
INCREASING VORTICITY AHEAD OF THE APPROACHING LONG WAVE TROUGH AND
DIURNAL HEATING LATE WEDNESDAY AFTERNOON COULD SEE SOME SHOWERY
ACTIVITY DEVELOP IN EASTERN UPPER. AS MOISTURE...LIFT AND
INSTABILITY INCREASES THROUGH THE NIGHT...CHANCES FOR RAIN WILL ALSO
INCREASE. MODELS HAVE BEEN GETTING WETTER...ESPECIALLY THE
GFS...SHOWS PRECIPITATION AMOUNTS OVER PARTS OF NORTHERN LOWER WITH
OVER AN INCH (MOST AGGRESSIVE MODEL YET)...BUT IN LOOKING AT SREF
PROBABILITIES RAIN IS LIKELY TO OCCUR AND WILL STAY WITH AMOUNTS OF
NEAR A QUARTER OF AN INCH THROUGH THURSDAY NIGHT FOR NOW AND REVAMP
AS CONFIDENCE BECOMES HIGHER. LOW TEMPERATURES THURSDAY MORNING WILL
REMAIN MILD UNDER THE CLOUD COVER AND LIGHT SOUTHERLY FLOW WITH LOWS
RANGING FROM THE UPPER 50S TO LOW 60S. THE BEST CHANCE FOR RAIN IN
THIS PERIOD (WEDNESDAY THROUGH THURSDAY NIGHT) APPEARS TO BE OVER
NORTHERN LOWER MICHIGAN THURSDAY AND INTO THURSDAY NIGHT. WITH
LOW-LEVEL MOISTURE FROM THE SOUTH AND 700MB OMEGA MAXIMIZING ALONG
THE FRONT ALONG WITH A VORT MAX ASSOCIATED WITH THE DEEPENING 500 MB
TROUGH ALL COMBINING. WITH INCREASED CLOUD COVER AND THE COLD FRONT
PASSING THROUGH NORTHERN MICHIGAN...HIGH TEMPERATURES THURSDAY WILL
ONLY BE IN THE MID 60S OVER EASTERN UPPER AND 70S ACROSS NORTHERN
LOWER. AFTER 00Z FRIDAY MOST CHANCES FOR ANY RAIN WILL BE OVER
NORTHERN LOWER AS DRIER AIR IS ENTRAINED BEHIND THE COLD FRONT OVER
EASTERN UPPER. LOW TEMPERATURES FRIDAY MORNING WILL BE NEAR
NORMAL...ONLY DROPPING INTO THE MID 50S.
FRIDAY THROUGH SUNDAY...THE GFS CLOSES OFF A 500MB LOW OVER THE
SOUTHERN GREAT LAKES REGION...TRACKING FROM THE CHICAGO AREA
THROUGH PORT HURON AND INTO ONTARIO...AS LONG AS THIS HOLDS UP WE
WILL HAVE OUR GREATEST CHANCES OF PRECIPITATION WITH SOME PARTS OF
NORTHERN LOWER POSSIBLY ENDING UP WITH PRECIPITATION AMOUNTS IN
EXCESS OF ONE INCH BY THE END OF SUNDAY. OF COURSE THERE IS
UNCERTAINTY WITH THIS FORECAST DUE TO THE EXTENDED TIME
FRAME...BUT AS MENTIONED EARLIER...MODELS ARE BEGINNING TO ALL
AGREE THAT IT WILL HAPPEN...JUST WHERE EXACTLY IT WILL TRACK STILL
DIFFERS. THE LATEST LOW RES EURO HAS DEEPENED THE CLOSED LOW AND
HAS IT TRACKING RIGHT THROUGH NORTHERN LOWER MICHIGAN. THIS COULD
END UP BEING A 2 OR 3 DAY RAIN EVENT...WILL DEFINITELY CONTINUE TO
MONITOR THIS SITUATION...AS MUCH NEEDED RAINFALL WOULD BE
BENEFICIAL. ONE THING THAT SEEMS CERTAIN IS THAT WE WILL BE IN A
CONTINUED REGIME OF NORMAL TO NEAR NORMAL TEMPERATURES FOR THIS
TIME OF THE YEAR.
MONDAY...CLOUDS AND PRECIPITATION WILL FINALLY BEGIN TO MOVE OFF
INTO ONTARIO WITH THE LINGERING LOW PRESSURE SYSTEM...PROVIDING A
NARROW RIDGE OF HIGH PRESSURE TO BUILD OVER NORTHERN MICHIGAN
GENERATING PARTLY CLOUDY SKIES...BREEZY WESTERLY WINDS AND HIGH
TEMPERATURES NEAR 70 DEGREES...BEFORE ANOTHER LOW PRESSURE SYSTEM BEARS
DOWN ON NORTHERN MICHIGAN LATE MONDAY NIGHT.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 155 PM EDT MON SEP 10 2012
VRF CONDITIONS THROUGH THE PERIOD. LIGHT SURFACE WINDS THROUGH
TONIGHT BUT INCREASING WINDS ALOFT EXPECTED TO LEAD TO LOW LEVEL
WIND SHEAR. SOUTHWEST SURFACE WINDS WILL INCREASE TUESDAY MORNING
AND BECOME GUSTY AT TIMES.
&&
.MARINE...
ISSUED AT 259 PM EDT MON SEP 10 2012
SOUTH TO SOUTHWEST WINDS WILL CONTINUE TO INCREASE TONIGHT AS A
STRONG LOW LEVEL JET DEVELOPS...ESPECIALLY ACROSS NORTHERN LAKE
MICHIGAN. NEAR NEUTRAL STABILITY SHOULD ALLOW SOME MIXING INTO
HIGHER OFF THE DECK WINDS...WITH FAVORED CHANNELING THROUGH THE
MANITOU PASSAGE ONLY HELPING THE CAUSE FOR GUSTY WINDS. IT IS A
TOUGH CALL ON HEADLINES BUT AT LEAST SOME ISOLATED GALE FORCE GUSTS
ARE EXPECTED THROUGH THE PASSAGE LATER TONIGHT RIGHT THROUGH
EARLY WEDNESDAY...WITH SMALL CRAFTS ELSEWHERE. IN
ADDITION...CONDITIONS LOOK PRIME FOR RIP CURRENT DEVELOPMENT
TONIGHT INTO TUESDAY...ESPECIALLY ALONG THE BEACHES WEST OF THE
BIG BRIDGE ON THE NORTH SHORE OF LAKE MICHIGAN. WINDS WILL THEN
SLOWLY DIMINISH ON WEDNESDAY.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 8 AM EDT
WEDNESDAY FOR LHZ345>349.
LM...SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 8 AM EDT
WEDNESDAY FOR LMZ323.
GALE WARNING FROM 11 PM THIS EVENING TO 8 AM EDT WEDNESDAY FOR
LMZ341-342-344>346.
LS...SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 8 AM EDT
WEDNESDAY FOR LSZ321-322.
&&
SYNOPSIS...JH
SHORT TERM...AS
LONG TERM...TL
AVIATION...AS
MARINE...ASHazardous weather outlook, Sep 10, 7:48 AM EDT, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 748 AM EDT MON SEP 10 2012 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 111200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 748 AM EDT MON SEP 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT. GALE FORCE WINDS ARE POSSIBLE ACROSS THE NEARSHORE WATERS OF NORTHERN LAKE MICHIGAN TONIGHT. THERE WILL BE AN ENHANCED RISK FOR RIP CURRENTS ON LAKE MICHIGAN BEACHES TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. GALE FORCE WINDS ARE POSSIBLE ACROSS THE NEARSHORE WATERS OF NORTHERN LAKE MICHIGAN THROUGH TUESDAY EVENING. THERE WILL BE AN ENHANCED RISK FOR RIP CURRENTS ON LAKE MICHIGAN BEACHES THROUGH WEDNESDAY. GUSTY WINDS AND WARM TEMPERATURES WILL ALSO LEAD TO ELEVATED FIRE DANGER ACROSS ALL OF NORTHERN MICHIGAN BOTH TUESDAY AND WEDNESDAY AFTERNOONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH THE WEEK. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/APX (ALL LOWERCASE) AJS
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 3:47 PM EDT | Gale Warning | APX | 40 hr |
Nearby
Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.